English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Error propagation in reproduction of diploid organisms: A case study on single peaked landscapes

MPS-Authors
/persons/resource/persons290388

Baake,  E       
Department Molecular Biology Gierer, Max Planck Institute for Developmental Biology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Wiehe, T., Baake, E., & Schuster, P. (1995). Error propagation in reproduction of diploid organisms: A case study on single peaked landscapes. Journal of Theoretical Biology, 177(1), 1-15. doi:10.1006/jtbi.1995.0220.


Cite as: https://hdl.handle.net/21.11116/0000-000D-4EB9-C
Abstract
Two versions of the diploid selection mutation equation as adapted to sequence space are studied. Focussing on diploid generalizations of the well-established single peaked landscape, quantitative effects of dominance on error thresholds in infinite populations are found, as well as unexpected qualitative features like multiple equilibria. Analogues of these phenomena are also recovered in stochastic versions for finite populations.